# SDR GTIA2016092601606

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 25,402 hours, 11,745 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: B, A

## Discrepancy

NR 2 ENGINE EGT OVERLIMIT DURING FLIGHT, FOLLOWD BY A NR 2 ENGINE STALL ECAM. F/A REPORTED FLAMES ON RIGHT SIDE OF AIRCRAFT. AN EMERGENCY WAS DELARED.
